Infoscience

Journal article

Approximation estimates for isogeometric spaces in multipatch geometries

In this article, we extend this approximation theory developed in (Bazilevs et al., Math Models Methods Appl Sci 16 (2006), 1031-1090) and (Beirão da Veiga et al., Comput Methods Appl Mech Eng 209-212 (2012), 1-11) to the case when the computational domain is a collection of nonuniform rational B-splines patches. © 2014 Wiley Periodicals, Inc.

    Reference

    Record created on 2017-04-03, modified on 2017-07-25

Fulltext

Related material